STRYKER GMBH DRILL BIT AXSOS 3 TI NON-LOCKING, SHORT, 2.5 X 216MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
705025 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
Event or Problem Description
It was reported: "doctor performed a tibio-talar joint fusion with use of an anterolateral standard plate and an independent 6.5 cannulated screw.Her feedback is mainly positive; however, a drill bit (705025) and an olive wire broke.".